# SDR AALA202104283376

- Difficulty date: April 5, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,628 hours, 30,383 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5323046720000
- Condition: Corroded
- Location: Frm 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORRODED AREA ON SEAT TRACK, MEASURING L= 3.914 INCH, W= 1.175 INCH, D= 0.024 INCH, AT FR32 AND -Y1292.  REPLACED  SEAT TRACK -Y1292 FROM FR30 TO FR35 IN PASSENGER CABIN IAW A320 SRM 51-72-11-911-001, SRM 51-42-11-801, DWG D53231346 & DWG D53210005.
